# SDR QXEA2013093001403

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 15,603 hours, 16,678 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: 428QX2IBD
- Condition: Malfunctioned
- Location: Wheel Speed
- Part time: 15,597 hours, 16,674 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES HAVE A "MUSHY" FEEL ON APPLICATION.  VERY NOTICABLE ON LANDING AND SOMEWHAT DURING TAXIING.  NEVER HAD THAT "GRABBING" FEEL WHEN THE WERE APPLIED.  INTEROGATED CDS AND FOUND "RT INBD WST" POSTED IN HISTORY.  C/W FIM TASK 32-46-11-810-804.  R & R RT INBD WHEEL SPEED TRANSDUCER IAW AMM TASK 32-46-11-000-801/400-801 TR32-431.  NO FURTHER FAULTS NOTED.
